× Didn't find what you were looking for? Ask a question
  
  
Top Posters
Since Sunday
p
23
19
C
18
I
13
n
13
a
12
11
C
11
s
11
11
m
11
10
New Topic  
wrote...
Posts: 325
Rep: 0 0
A year ago
A nurse assesses the patient for possible lithium toxicity when the serum lithium level reaches 2.5 mEq/L. Which clinical manifestations would the nurse anticipate with lithium toxicity? (Select all that apply.)
 
  a. Hyperactivity
  b. Slurred speech
  c. Constipation
  d. Muscle twitching
  e. Ataxia
  f. Hypertension
Read 12 times
1 Reply
Replies
Answer verified by a subject expert
wrote...
Posts: 373
Rep: 0 0
A year ago
ANS: B, D, E
A patient with lithium toxicity is hyponatremic, which may be manifested by slurred speech, muscle twitching, and mild to moderate ataxia.
Hyperactivity, constipation, and hypertension are not manifestations associated with lithium toxicity.
1

Related Topics

New Topic      
Explore
Post your homework questions and get free online help from our incredible volunteers.
Learn More
Improve Grades
Help Others
Save Time
Accessible 24/7
  126 People Browsing
Your Opinion
Related Images
 841
 7896
 66